Ibuprofen tablets can be used to relieve other painful conditions such as headaches, migraine, toothache, nerve pain (neuralgia) and period pain. It is also useful for reducing fever and discomfort associated with colds and flu. Ibuprofen 200mg tablets contains the same active ingredient as Nurofen tablets.
Ibuprofen is used to treat the following symptoms:
Pain of non-serious arthritic conditions
Symptoms of colds and influenza.